# SDR GTIA050121

- Difficulty date: April 2, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, RECEIVED NO DOWN AND LOCKED INDICATION (GREEN LIGHT) ON FORWARD PANEL, MECHANICAL PIN ON PEDESTAL WAS EXTENDED, AIRCRAFT TAIL SWAP WITH 818.  REMOVED AND REPLACED LANDING GEAR POSITION INDICATORS.  OPS HEK NORMAL.  (M)
